I've been EXACTLY where you are. If you dig deep enough into these forums (February, I think), you'll find bunches of posts just like yours. You could go to other forums and find me asking the same questions there, too.
If I remember correctly, you're afraid that the Klonopin will upset your stomach worst than it is. Well, it is a possibility. A very, very slim possibility if you look at the research, and the research suggests that any correlation between Klonopin and nausea could be spurious as the numbers are not statistically significant. Your stomach getting sick from from this stuff would be extremely rare. You may feel more anxious when you first take it, but within the hour it'll kick in and take care of that.
I'm pretty sure that nobody has a more sensitive stomach than I did. Klonopin did nothing but make me feel better. LOTS better. I stared at the bottle for weeks before finally giving in, and that day is one of the best days of my life. It closed a very dark chapter. Yes, the stuff can be that good.
As far as addiction goes, if you take it regularly your body will become dependent on it. That's addiction, but not the same kind of addiction that a heroin addict experiences. I've been on it a couple months and do not want to take more. I don't carry it with me throughout the day. It's not that kind of addiction at all. It's just something you don't want to stop taking abruptly. I'm told it takes two or three weeks to get dependent on Klonopin (ask your doc -- I may not be right about
this but I think I am). One or two or three or four doses certainly aren't going to hook you, but it's more than enough to notice its effects. If you don't like it, getting off will be easy. And if you've been on them for months, the doctor will give you a tapering regimen. We're not talking about
hardcore narcotics here -- you're not going to end up in a rehab hospital or anything.
It seems like you've read some of the anti-benzo sites. My doctor told me just last week that most of the "anti-benzo" fervor is due to Xanax, which is quite powerful and is somewhat habit forming. I asked him about
this because I'm about
to move and was concerned about
finding a new doctor who'd want to discontinue a treatment that's working for me. He said not many doctors are concerned about
If you still can't take the pill, why not make an appointment with your doctor and take the pill when your in the waiting room? There you'll be surrounded by people who can help you out, although I'm almost 100 percent positive you won't have any problems at all.
Good luck. I think you said you've read my blog. If you want to leave comments and have a discussion or whatever, please feel free.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorderanxietypanicdisorder.blogspot.com/